Title

The underlying inflation rate

Document Type

Journal article

Source Publication

Atlantic Economic Journal

Publication Date

3-1-1982

Volume

10

Issue

1

First Page

96

DOI

10.1007/BF02299955

Print ISSN

01974254

E-ISSN

15739678

Publisher Statement

Copyright © 1982 Kluwer Academic Publishers

Access to external full text or publisher's version may require subscription.

Full-text Version

Publisher’s Version

Recommended Citation

Ho, L. S. (1982). The underlying inflation rate. Atlantic Economic Journal, 10(1), 96. doi: 10.1007/BF02299955